21 Nov 2018
Happy Thanksgiving from the I Love Kratom Community!

We wanted to post all the Black Friday Deals that our approved vendors have made us aware of. We have heard that there are a few vendors that are having a tough time staying stocked up. We are confident one of these vendors would love to help you until your vendor is all stocked up again!
Read More...
General discussions regarding Kratom and related topics.
(No Vendor or Promotional Material Please)
  • Page:
  • 1

TOPIC: Does low dose Kratom cover up withdrawals from prescription meds?

Does low dose Kratom cover up withdrawals from prescription meds? 2 years 8 months ago #9766

  • nmruska
  • nmruska's Avatar Topic Author
  • Offline
  • Senior Boarder
  • Senior Boarder
  • Posts: 77
  • Karma: 1
  • Thank you received: 56
Went off decades of high dose opiate meds (prescribed) and am only using 6-8g a day of Bali. If I stop will the opiate withdrawals come back? I have stopped the Kratom a day here and there but never more than that. I didn't get sick from a day off, just RLS and increased anxiety, maybe some sweating.

Any thought?

Please Log in or Create an account to join the conversation.

"Hope is important because it can make the present moment less difficult to bear. If we believe that tomorrow will be better, we can bear a hardship today" Thich Nhat Hanh

Does low dose Kratom cover up withdrawals from prescription meds? 2 years 8 months ago #9768

  • Rebecca91184
  • Rebecca91184's Avatar
  • Offline
  • Fresh Boarder
  • Fresh Boarder
  • Posts: 3
  • Thank you received: 0
Hello,
I had a couple questions, are you planning to stop the kratom permanently in order to just no longer be on anything? Or were you just trying to lower your usage? I'm also on other medications but I don't like to take them if I don't have to, I have found better relief from the kratom anyway, but I do find that I have symptoms like anxiety and RLS if I do not at least have a little. So I would say it may be best to taper smaller and smaller, if you are wanting to stop entirely. I don't know how long you have been off the medications but it may cause some discomfort depending upon that. I hope that in some ways helps! Good luck with everything!

Please Log in or Create an account to join the conversation.

Does low dose Kratom cover up withdrawals from prescription meds? 2 years 8 months ago #9770

  • madmaxnightrider
  • madmaxnightrider's Avatar
  • Offline
  • Platinum Boarder
  • Platinum Boarder
  • Fight For Kratom! Don't Let Them Win!
  • Posts: 2035
  • Karma: 94
  • Thank you received: 2406
It depends on how long you have been off the Opiate Meds. If you have been off of them like 2 weeks or more then I would say you would be ok. I wouldn't get off Kratom for at least 2 weeks to give your body a chance to recover from Opiate Withdrawals. That's about how long it took me before I felt somewhat normal before I could Function Properly without Hurting Physically. Then you have to get over the Opiates mentally & that will take some time.

I've heard it takes about a full year before your body & brain can recover after stopping Opiates. So keep on taking the Kratom for at least 2 weeks I would say be some people are different.

These are the Best Strains for Withdrawals:
Borneo
Bali
Indo
Maeng Da

Usually Red is the best type for Withdrawals (but depends on each person) & with Moderate to High Dosage since you are coming off of Opiates since Kratom works on the same type of Receptors that Opiates do so you will probably have a Medium to High Tolerance already to Kratom since you were on Opiates.

Please Log in or Create an account to join the conversation.

If anybody has any Questions about Kratom please private message me or make a Post & I will be glad to answer as soon as I can usually within 24 hours if not sooner. I'm usually on really late at night Between Midnight & 5am.

Does low dose Kratom cover up withdrawals from prescription meds? 2 years 8 months ago #9771

  • nmruska
  • nmruska's Avatar Topic Author
  • Offline
  • Senior Boarder
  • Senior Boarder
  • Posts: 77
  • Karma: 1
  • Thank you received: 56
Off meds 2.5 months. If I take more than 8g a day of kratom, I have problems with it giving me maniacal anger or sadness, severe sweating, tremors, etc. My oriental medicinalist said it was sending my parasympathetic adrenal system into distress. On another thread someone brought up that it may be my problem with daily use buildup, not so much how much a day. So I was thinking of going 1 on, 1-2 off or just stopping the Kratom. I understand my body/brain need some time to heal, but oooowwww the pain!

Thanks everyone.

Please Log in or Create an account to join the conversation.

"Hope is important because it can make the present moment less difficult to bear. If we believe that tomorrow will be better, we can bear a hardship today" Thich Nhat Hanh
  • Page:
  • 1
Moderators: kemppaulh
Time to create page: 0.106 seconds

Forum Support

If you're interested in advertising on the site or having any trouble with any function of the forum, please drop us a line.

Contact Us